# SDR DALA1103890689

- Difficulty date: June 7, 2009
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 35,511 hours, 15,655 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Cracked
- Location: Cargo Door
- Component part number: UNK
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INCH CRACK IN AFT PORTION OF FWD CARGO DOOR SCUFF PLATE REPAIRED IAW SRM 53-00.
